I was on one type of clonazepam for years 0.5 mg. same company and now the pharmacy switched companies, same dosage, but for two weeks I just don't feel the same, this happen to any one else? Should I call the dr???
Same thing happened me but it was with xanax,the pharmacy gave me a different brand and it made my anxiety worse and made me feel funny. Go back to the pharmacy and tell them how you're feeling,there could be a different ingredient that company uses that the original one did'nt and that may be why you are not feeling well. That was what happened in my case. Best to stick to the company you are used to,although i know that is up to the pharmacy. They should be able to get you the brand you were originally on.
Best of luck
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2010 • 1 answer
Posted 30 Oct 2013 • 2 answers
Posted 13 Mar 2014 • 3 answers
Posted 18 Apr 2014 • 2 answers
Posted 19 Sep 2014 • 2 answers